# SDR SCNA00322

- Difficulty date: April 22, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT STA 440 BL 0 FLOORBEAM ON TOP SURFACE.  REMOVED UPPER T-CAP PORTION OF FLOORBEAM FROM BL 15 IAW B727 SRM 53-10-08.  FABRICATED 2 ANGLES FROM BAC14902183 AND BAC14902831, 2 STRAPS FROM BAC15123396 AND BAC15123353 AND 1 T-CAP FROM BAC1505100617 IAW B727 SRM 53-10-08.  TREATED AND PRIMED IAW B727 SRM 51-10-02 AND MM 51-20-02.  INSTALLED IAW B727 SRM 53-10-08 AND 51-30-02.
